- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2022 15 (4)
- Authors
- Leulmi, Farid; Leulmi, Sara; Kharfouchi, Soumia
- Contact information
- Leulmi, Farid: University Fr`eres Mentouri Constantine, Algeria; farid_leulmi@yahoo.fr; Leulmi, Sara: University Fr`eres Mentouri Constantine, Algeria; math17sara@yahoo.fr; Kharfouchi, Soumia: University Salah Boubnider Constantine, Algeria; s_kharfouchi@yahoo.fr
- Keywords
- functional data; censored data; locally modeled regression; almost-complete convergence; strong mixing
- Abstract
In this paper, we are concerned with local linear nonparametric estimation of the regression function in the censorship model when the covariates take values in a semimetric space. Then, we establish the pointwise almost-complete convergence, with rate, of the proposed estimator when the sample is a strong mixing sequence. To lend further support to our theoretical results, a simulation study is carried out to illustrate the good accuracy of the studied method
- Pages
- 523–536
- DOI
- 10.17516/1997-1397-2022-15-4-523-536
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/147485
Journal of Siberian Federal University. Mathematics & Physics / On the Nonparametric Estimation of the Functional Regression Based on Censored Data under Strong Mixing Condition
Full text (.pdf)